# SDR UIEA2024020100063

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 96,869 hours, 16,297 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW L/E CAVITY HOLES 1300 FIXED PNL SUPPORT CRACK (AFT OF #4 V/C FLAP)( SUPPORT BEAM REPAIRED AS PER RI-57-41-16684 REV.A. NO FURTHER DEFECTS NOTED )
